Abonnement à la biblothèque: Guest
Journal of Automation and Information Sciences

Publication de 12  numéros par an

ISSN Imprimer: 1064-2315

ISSN En ligne: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Classical Solvability of Direct and Inverse Boundary Value Problems for Parabolic Pseudodifferential Equations with Variable Inhomogeneous Symbol

Volume 46, Numéro 12, 2014, pp. 27-35
DOI: 10.1615/JAutomatInfScien.v46.i12.40
Get accessGet access

RÉSUMÉ

Consideration is given to direct and inverse problems in a class of equations with a pseudodifferential operators constructed by a nonsmooth at zero variable inhomogeneous symbols.

Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections Prix et politiques d'abonnement Begell House Contactez-nous Language English 中文 Русский Português German French Spain